# SDR ASOA20191115110

- Difficulty date: November 11, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 41,890 hours, 32,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE LEFT AND RIGHT FWD OVER WING EMERGENCY LIGHTS INOP. MX RE-LAMPED EMERGENCY LIGHTS WITH OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
